# SDR UALA2011061302915

- Difficulty date: June 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 67,797 hours, 25,500 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Circuit Breaker
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN CABIN.  FA DESCRIBED ELECRICAL ODOR IN 1ST CLASS ON DESCENT. NO DEFINITE LOCATION. NO ODORS NOTED IN COCKPIT OR COACH, OR FWD GALLEY. EMERGENCY PROCEDURES CLEARED HAZY SMOKE AT 10,000'.  IN P32 PANEL FOUND 0058 WIRE C1 LUG BROKEN OFF AT BREAKER C3016. REPLACED WIRE.
